# SDR MWEA95461

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5911366501
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RT FITTING WITH CORROSION OUT OF LIMITS IN A BARREL NUT HOLE AT STA 718 JUST BELOW LONGERON 18.  REMOVED AND REPLACED THE FITTING IAW SRM 51-30-1.
